# SDR UATA2024092405701

- Difficulty date: September 10, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N439RA
- Make and model: Casa C212200
- Aircraft serial: 287
- Aircraft time: 40,528 hours, 65,997 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Profile
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD WING HAS ONE CRACKED PROFILE ON THE FALSE SPAR AT WING STATION 4900. REPLACED CRACKED PROFILE WITH ONE OF LOCAL MANUFACTURE.
